# SDR SWIA201128464

- Difficulty date: November 6, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 23,139 hours, 20,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND & 4TH OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 6454)  RELAMPED EMERGENCY LIGHTS.
